# SDR UPS98826722

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5759223513
- Condition: Corroded
- Location: Bs 980-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STA 980-1070 AT STR 33R, THE CARGO TRACK HAS HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED TRACK IAW DWG 5759229 AND SRM 51-3-0.
